Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 69, NWS Midland/Odessa, TX

August 31, 2022Mitchell County, Scurry County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Aug 31, 2022, 6:40 PM CDT for Mitchell County, Scurry County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2022, 6:40 PM CDT (23:40 UTC)
Expired
Aug 31, 2022, 9:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Mitchell County, TX, Scurry County, TX

The radar

The San Angelo radar (KSJT), 131 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:22 PM CDTFLASH FLOOD1 W China Grove, TXREPORT OF WATER OVER ROAD ALONG CR4156 BETWEEN HWY 208 AND CHINA GROVE.
Aug 31, 8:16 PM CDTFLASH FLOOD1 E Ira, TXFM1606 AND CR397 CLOSED DUE TO HIGH WATER.
Aug 31, 8:16 PM CDTFLASH FLOOD1 N Ira, TXCR1609 NORTH OF IRA IS ALMOST IMPASSIBLE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WGUS54 KMAF 312340
FFWMAF
TXC335-415-010245-
/O.NEW.KMAF.FF.W.0069.220831T2340Z-220901T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
640 PM CDT Wed Aug 31 2022

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Northern Mitchell County in western Texas...
  Southern Scurry County in western Texas...

* Until 945 PM CDT.

* At 640 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado City, Loraine, Colorado City Airport, Lake Colorado City, 
  Lake Colorado City State Park, Inadale, J B Thomas Reservoir, 
  Westbrook, Buford, Dunn, Cuthbert, Ira, Hermleigh and Knapp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3265 10117 3265 10066 3263 10066 3253 10066
      3250 10066 3238 10066 3235 10066 3231 10117

FLASH FLOOD...RADAR INDICATED

$$

DM
2 follow-up statements
289 
WGUS74 KMAF 010028
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
728 PM CDT Wed Aug 31 2022

TXC335-415-010245-
/O.CON.KMAF.FF.W.0069.000000T0000Z-220901T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mitchell TX-Scurry TX-
728 PM CDT Wed Aug 31 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR NORTHERN MITCHELL AND SOUTHERN SCURRY COUNTIES...

At 728 PM CDT, Emergency management reported multiple roads under 
water along the Scurry/Mitchell County line. Between 1.5 and 2.5 
inches of rain have fallen. Additional rainfall amounts of 0.5 to 
1.5 inches are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado City, Loraine, Colorado City Airport, Lake Colorado City, 
  Lake Colorado City State Park, Inadale, J B Thomas Reservoir, 
  Westbrook, Buford, Dunn, Cuthbert, Ira, Hermleigh and Knapp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3265 10117 3265 10066 3263 10066 3253 10066
      3250 10066 3238 10066 3235 10066 3231 10117

FLASH FLOOD...OBSERVED

$$

DM
457 
WGUS74 KMAF 010108
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
808 PM CDT Wed Aug 31 2022

TXC335-415-010245-
/O.CON.KMAF.FF.W.0069.000000T0000Z-220901T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mitchell TX-Scurry TX-
808 PM CDT Wed Aug 31 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS 
EVENING FOR NORTHERN MITCHELL AND SOUTHERN SCURRY COUNTIES...

At 808 PM CDT, Emergency management reported multiple roads under 
water along the Scurry/Mitchell County line. Between 1.5 and 2.5 
inches of rain have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado City, Loraine, Colorado City Airport, Lake Colorado City, 
  Lake Colorado City State Park, Inadale, J B Thomas Reservoir, 
  Westbrook, Buford, Dunn, Cuthbert, Ira, Hermleigh and Knapp.

This includes the following highways...
	Interstate 20 between mile markers 198 and 228.

This includes the following streams and drainages...
  Sulphur Creek, Wildhorse Creek, Clear Fork, South Fork Champion 
  Creek, Graze Creek, Colorado River, Morgan Creek, North Branch 
  Hasting Creek, Buffalo Creek, Iatan Creek, Little Sulphur Creek, 
  North Fork Champion Creek, Hasting Creek, Willow Creek, Canyon 
  Creek, Deep Creek, Bull Creek, Dry Run, Lone Wolf Creek and Bluff 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3265 10117 3265 10066 3263 10066 3253 10066
      3250 10066 3238 10066 3235 10066 3231 10117

FLASH FLOOD...OBSERVED

$$

Devin Chehak

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 6:23 PM CDT, 17 minutes earlier.

Area forecast discussion, Aug 31, 6:23 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
623 PM CDT Wed Aug 31 2022

...New AVIATION...

.SHORT TERM...
(This afternoon through Thursday night)
Issued at 206 PM CDT Wed Aug 31 2022

An upper level ridge is over the Desert Southwest with an upper
low over northern Mexico. This upper low is resulting in increased
upper lift and moisture across West Texas and Southeast New
Mexico. Models are generally showing rain amounts increasing this
afternoon across most of the area. This trend is also indicated on
radar. A Flash Food Watch is currently in effect for most areas
south of the Pecos River through tonight. There is a moderate risk
of excessive rainfall today through tonight for portions of the
area south of the Pecos River with a slight risk across most of
the rest of the area. High temperatures this afternoon will mostly
be in the 70s and 80s due to increase in cloud cover and rain.
Low temperatures tonight will mostly be in the 60s and 70s.
Conditions tomorrow will be fairly similar to today; however,
precipitation amounts and coverage may be a little less than
today. Have decided not to extend the Flash Flood Watch at this
time due to expected decreasing rain amounts. Temperatures
tomorrow night will be similar to those tonight.

&&

.LONG TERM...
(Friday through  Tuesday)
Issued at 206 PM CDT Wed Aug 31 2022

Upper level high pressure that is normally much closer to our
area, will remain stationary over the western United States
through the middle of next week. With the high stationary to our
west, a general troughing (though somewhat chaotic) pattern will
remain from the upper Great Plains to West Texas/East New Mexico.
The presence of the trough will keep enough instability that slight
or low chance rain chances will be warranted into the extended
forecast period though drier air evidenced by PWATs down to near
1" from 1.5" means less coverage. There may be some disturbances
that reach the CWA that could increase rain chances but these
features are difficult for synoptic models to accurately capture
and so have stayed close to NBM ensemble guidance for this
forecast.

The persistent troughing also keeps unusually low 500mb heights
into the Permian Basin causing temperatures to remain below
normal. Highs are not expected to reach 90 degrees anywhere the
next seven days except perhaps right along the Rio Grande. The
amount of rainfall recently should also delay and limit any
warming, especially with no strong upper high forming, and have
undercut NBM temp guidance by a few degrees in the extended period
to account for this.

Hennig

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CDT Wed Aug 31 2022

At this time, widely scattered showers and thunderstorms are
gradually clearing out and weakening. Most terminals will remain
or go VFR with light winds over the next few hours. HOB and MAF
will have the best chance of a shower or thunderstorm impacting
the terminal this evening and will amend as needed. MVFR ceilings
return early tomorrow morning a couple terminals may briefly fall
to IFR, but confidence is low at this time. Ceilings gradually
lift during the afternoon with additional showers and
thunderstorms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               70  82  69  88 /  40  60  30  30
Carlsbad                 66  77  65  85 /  60  50  20  20
Dryden                   70  84  71  87 /  60  40  40  50
Fort Stockton            68  79  68  85 /  60  70  40  50
Guadalupe Pass           61  70  61  77 /  60  50  30  30
Hobbs                    65  78  64  85 /  50  40  20  20
Marfa                    61  74  61  78 /  80  60  60  70
Midland Intl Airport     68  79  67  85 /  40  60  30  30
Odessa                   68  78  68  85 /  40  50  30  30
Wink                     67  78  67  85 /  50  60  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Thursday morning for Central Brewster County-
     Chinati Mountains-Chisos Basin-Davis Mountains-Davis
     Mountains Foothills-Eastern Culberson County-Guadalupe and
     Delaware Mountains-Lower Brewster County-Marfa Plateau-
     Pecos-Presidio Valley-Reeves County Plains-Terrell-Van Horn
     and Highway 54 Corridor.

NM...None.
&&

SHORT TERM...80
LONG TERM....10
AVIATION...91
Hazardous weather outlook, Aug 31, 2:15 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
215 PM CDT Wed Aug 31 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-011915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
215 PM CDT Wed Aug 31 2022 /115 PM MDT Wed Aug 31 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms are expected across much of the
region today. Heavy rainfall and flash flooding and/or river flooding
will be the main concerns through tonight. A Flood Watch is in
effect for areas along and south of the Pecos River.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms accompanied by heavy rainfall will be possible
again Thursday and Friday. Localized flash flooding will be the
main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Aug 31, 3:39 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
339 PM CDT Wed Aug 31 2022

TXZ045>047-312115-
Dawson TX-Gaines TX-Borden TX-
339 PM CDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of northeastern Gaines,
western Borden, northwestern Howard, northeastern Martin and Dawson
Counties through 415 PM CDT...

Cold air funnels have been reported across Borden and Dawson
counties with these storms. These funnels do not typically reach the
ground, but if they do wind speeds are similar to that of a strong
dust devil. These storms are moving northwest at 15 mph.

HAZARD...Landspouts and winds in excess of 30 mph.

SOURCE...Public.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Lamesa, Ackerly, Gail, Welch, Lamesa Municipal Airport, Los Ybanez,
Sparenberg, Punkin Center, Arvana, Hancock, Vealmoor and Key.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3252 10147 3252 10172 3284 10244 3296 10221
      3296 10162 3269 10133
TIME...MOT...LOC 2036Z 117DEG 15KT 3269 10162

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

29
Special weather statement, Aug 31, 3:42 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
242 PM MDT Wed Aug 31 2022

NMZ029-312130-
Northern Lea County NM-
242 PM MDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of northern Lea County
through 330 PM MDT...

Cold air funnels have been reported with these storms. These funnels
do not typically reach the ground, but if they do wind speeds are
similar to that of a strong dust devil. These storms are near
Crossroads, or 12 miles north of Tatum, moving west at 10 mph.

HAZARD...Landspouts and winds in excess of 30 mph.

SOURCE...Public.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Tatum, Caprock, McDonald, Crossroads, Gladiola and Tatum Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3308 10307 3319 10377 3340 10377 3340 10372
      3357 10372 3357 10306
TIME...MOT...LOC 2040Z 100DEG 10KT 3343 10334

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

29
Special weather statement, Aug 31, 4:20 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
420 PM CDT Wed Aug 31 2022

TXZ045>047-312215-
Dawson TX-Gaines TX-Borden TX-
420 PM CDT Wed Aug 31 2022

...A strong thunderstorm will impact portions of Gaines, Borden and
Dawson Counties through 515 PM CDT...

At 419 PM CDT, the public reported strong thunderstorms producing
funnel clouds across Dawson and Borden counties, moving west at 10
mph. These funnels do not typically reach the ground, but if they do
wind speeds are similar to that of a strong dust devil.

HAZARD...Landspouts and winds in excess of 30 mph.

SOURCE...Public.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Lamesa, Seminole, Seagraves, Gail, Seagraves Airport, Lamesa
Municipal Airport, Gaines County Airport, Welch, Los Ybanez, Loop,
Punkin Center, Arvana, Hancock, McKenzie Lake, Tenmile, Paynes
Corner, Higginbotham, Gaines County Park, Key and Sparenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 10125 3267 10305 3296 10304 3296 10121
TIME...MOT...LOC 2119Z 108DEG 10KT 3268 10176

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

29
Local storm report, Aug 31, 4:40 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM CDT WED AUG 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 W DUNN                32.57N 100.94W
08/31/2022                   SCURRY             TX   EMERGENCY MNGR

            FM1606 AND ROADRUNNER PATH IS CLOSED DUE TO
            HIGH WATER.

0210 PM     FLASH FLOOD      2 E IRA                 32.58N 100.97W
08/31/2022                   SCURRY             TX   EMERGENCY MNGR

            BLOCK LINE ROAD AND FM1606 CLOSED DUE TO
            HIGH WATER.

0301 PM     FLASH FLOOD      11 SSW TOYAVALE         30.81N 103.88W
08/31/2022                   JEFF DAVIS         TX   DEPT OF HIGHWAYS

            TXDOT SHARED VIDEO OF FLOWING WATER OVER
            FM1832 WEST OF SH17 BETWEEN BALMORHEA AND
            FORT DAVIS.

0406 PM     FLASH FLOOD      CARLSBAD                32.42N 104.23W
08/31/2022                   EDDY               NM   EMERGENCY MNGR

            RELAYED MESSAGE FROM EDDY COUNTY EM OF
            SEVERAL ROAD CLOSURES THROUGHOUT CARLSBAD
            DUE TO HIGH WATER.

0410 PM     FLASH FLOOD      1 NW CARLSBAD           32.41N 104.25W
08/31/2022                   EDDY               NM   PUBLIC

            SOCIAL MEDIA VIDEO SHOWS WATER A COUPLE FEET
            DEEP ALONG W LEA ST AND S 6 TH ST IN
            CARLSBAD.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:18 PM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis3 hr
Aug 31, 2:13 AM CDTFlood WatchMAFBrewster, Culberson, Jeff Davis, Pecos, Presidio, Reeves and 1 more44 hr
Aug 31, 1:23 PM CDTFlash Flood WarningMAFMitchell, Scurry3 hr
Aug 31, 3:22 PM CDTFlash Flood WarningMAFJeff Davis, Reeves3 hr
Aug 31, 3:39 PM CDTSpecial Weather StatementMAFBorden, Dawson36 min
Aug 31, 3:42 PM CDTSpecial Weather StatementMAF48 min
Aug 31, 3:52 PM CDTFlash Flood WarningMAFBorden, Dawson3 hr
Aug 31, 4:13 PM CDTRiver Flood WarningMAFBrewster20 hr
Aug 31, 4:20 PM CDTSpecial Weather StatementMAFBorden, Dawson, Gaines55 min
Aug 31, 4:54 PM CDTFlash Flood WarningMAFDawson3 hr
Aug 31, 5:05 PM CDTFlash Flood WarningMAFBorden, Scurry3 hr

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.